Hello Everyone! After over a year, my Mom is finally diagnosed with ALS. I know I don't have to say here how the whole family feels like... But if anyone of you could recommend a clinic/center, I would really appreciate. This is the major decision at this point. We live in NJ. A neurologist is recommending Columbia Univ. in the city but i have doubts... I see that there is a clinic in N. Brunswick but would like to hear your input. Those of you who live in NJ/NY PLEASE, PLEASE let me know about your experience. Thank you in advance!
Hello, I started Riluzole last Monday. By Thursday, I could not lift my right leg or put my weight on it as I did a few days before.
I also had an increase in fasciculations. While I understand that it is unlikely from the medicine but I wondered if anyone else had this experience.
I stopped the med on Thursday and feel a bit better.
My husband was diagnosed with ALS 2 years ago. He can no longer stand and has lost most of his hands/arms function. He can still talk and eat, which we are very thankful for. He uses a Bi-Pap when lying in bed. He has a Permobil power chair and we have a Hoyer lift, that I use to transfer him. We use a full body sling with a commode cutout. We have a hospital bed. I am his primary caregiver.
Hi, I am Zülal from Turkey. I'm studying product design. My final project is about well being of patients with ALS and caregivers. I want to design product whould make easy life of patient with ALS and caregivers or I want to improve exist product. I am in research part. Could you help me in the project ? Any information is so important for me. Which kind products could help you in yours daily life ? Do you imagine a product not exist would help you in your daily life? Do you have some problems with products you use?
I've suffered from ALS anxiety for about 4 months off and on, and now I noticed a little indent on my left arm. I'm dominant on my right arm but these little issue is cause so much anxiety. I've been lifting more with my left arm lately. There is no noticeable weakness. But it's just bothering me! Please help
I have been reading posts on this forum for the past 6 months or so and I would firstly like to say how incredibly sorry I am for all of you who are fighting this terrible disease.
I feel terrible for posting which is the main reason I haven’t posted since numerous symptoms have presented. I am in grad school and my symptoms and the anxiety they are causing is making it extremely difficult to focus on anything school related so I figured it was time to ask for some opinions. Firstly, I am a 23-year-old female. I have always been and am still very active.
Hi my name is Brad I haven't been diagnosed with ALS I've been having weird symptoms like numbness, burning sensations or a prickly feeling It gave me crazy anxiety and I ended up going to the ER and they gave me many tests and said I'm fine. Two weeks after the first symptoms I started getting those muscle twitches which gave me more anxiety ... I also have this continuous pain in my legs mostly my knees and my joints crack every time I move.
I started complaining about leg fatigue in August 2015. After being referred to a vein doctor, who cauterized several veins, the fatigue, or weakness as I call it today, returned within a few short weeks. By February, 2016, I went back to my primary care doctor who said that we might be looking at ALS, which of course freaked me out. As such, I started researching different websites, including the ALS Foundation, which led me to the Mayo Clinic in Scottsdale, AZ. In April, 2016, the doctors performed a series of tests, which included an EMG.
Happy new year
I am a new member,a 50 year old Greek lawyer, married mother of two boys 16 and 19 years old.
Father is having hot flashes. The hot flashes have increased in length recently which has effected his ability to sleep- (only sleeping 2 hours a night)
He is taking Baclofin 20 mg every 8 hours and Tizanadine 2 mg 3 times a day. The doctors said his hot flashes are due to the muscle spasms and did not give any advice besides putting him on hospice/pain medication. :\